# SDR AALA202302225991

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 22,591 hours, 10,123 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE ADJUSTED THE FLIGHT DECK DOOR STRIKERS PER AMM 52-51-00.
